MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh
Catalog Number 0115320
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932); Nerve Damage (1979); Pain (1994)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2020 - patient was diagnosed with bilateral inguinal hernia thereby underwent robotic assisted repair with implant of 3dmax mesh (device 1 and 2).Per op notes, "an incision was made.Omental adhesions were taken down.Left peritoneum was taken down and identified both the indirect and direct defect which were reduced from the spermatic cord.A large piece of 3dmax mesh (device 1) was placed and the peritoneum was secured with suture.On the right side, the peritoneum was taken down in a similar fashion and a defect was noted in a direct position.A medium piece of 3dmax mesh (device 2) was placed and secured the peritoneum with suture." on (b)(6) 2020 - patient was diagnosed with adhesions to the site of bilateral inguinal hernia thereby underwent robotic assisted repair with partial excision of 3dmax mesh (device 2).Per op notes, "old incision site was used.Extensive adhesions between the omentum and bowel to both inguinal hernia repair sites were noted.Adhesions were taken down.Well incorporated mesh was noted in the left inguinal repair site.The right side had an area of wrinkles in its lateral portion and these were attached to the adhesions.All adhesions were stripped of the right inguinal area and the wrinkle portion of the mesh was explanted." on (b)(6) 2021 - patient was diagnosed with bilateral chronic groin pain thereby underwent laparoscopic repair with excision of 3dmax mesh (device 1 and 2).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh(device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50584841
Report Number1213643-2026-01149
Device Sequence Number10351817
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexMale